# SDR DALA2022063004566

- Difficulty date: June 27, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 89,316 hours, 40,673 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1R. CORRECTIVE ACTION: RESEATED LIGHT ASSY. OPN CHECKS GOOD. (2295912)
